Sedenions of Cayley-Dickson and the Cauchy-Riemann like relations
MetadataShow full item record
This work is an extension to sedenions of the Cauchy-Riemann relations, following a similar earlier construction made by one of the authors (M. Borges) to quaternions and octonions, see , , . © 2011 Academic Publications.
How to cite this document
Borges, M. F.; Roque, M. D.; Marão, J. A.. Sedenions of Cayley-Dickson and the Cauchy-Riemann like relations. International Journal of Pure and Applied Mathematics, v. 68, n. 2, p. 165-188, 2011. Available at: <http://hdl.handle.net/11449/72382>.